Preferred Language
Articles
/
uxhbF5cBVTCNdQwCUZWH
Bernoulli Polynomials Method for Solving Integral Equations with Singular Kernel
...Show More Authors

هناك دائما حاجة إلى طريقة فعالة لتوليد حل عددي أكثر دقة للمعادلات التكاملية ذات النواة المفردة أو المفردة الضعيفة لأن الطرق العددية لها محدودة. في هذه الدراسة ، تم حل المعادلات التكاملية ذات النواة المفردة أو المفردة الضعيفة باستخدام طريقة متعددة حدود برنولي. الهدف الرئيسي من هذه الدراسة هو ايجاد حل تقريبي لمثل هذه المشاكل في شكل متعددة الحدود في سلسلة من الخطوات المباشرة. أيضا ، تم افتراض أن مقام النواة لن يكون صفرا أبدا أو أن يكون له قيمة عقدية بسبب اختيارالعقد المحددة لمتغيري النواة الوحيدين. مع متعددات حدود برنولي من الدرجة 4 و 8 كمثال على ذلك، يوفر النهج الحالي حلا قريبا جدا من الحل الدقيق في أمثلة الاختبار. بينما. يثبت الحجم المتواضع جدا للأخطاء في أمثلة الاختبار فعالية الاستراتيجية الحالية. أيضا ، فإن السهولة التي يمكن بها تنفيذ برنامج الكمبيوتر تجعل هذه التقنية فعالة للغاية. هدف آخر هو تحديد كفاءة الطريقة المقترحة من خلال مقارنتها بأساليب مختلفة. يظهر أن الحل التقريبي للمعادلات التكاملية ذات النواة المفردة أو المفردة الضعيفة يتقارب بشدة مع الحل المضبوط للمعادلات باستخدام متعددة حدود برنولي وهو متفوق على تلك الموجودة في الأساليب الأخرى المذكورة. هذا يضمن الأصالة والدقة العالية للطريقة المقترحة. كذلك تمت مناقشة تقارب الحل. تم تنفيذ البرامج باستخدام برنامج ال MATLAB النسخة 2018a .

Scopus Clarivate Crossref
View Publication
Publication Date
Sat Nov 01 2014
Journal Name
International Journal Of Basic And Applied Sciences
A reliable iterative method for solving the epidemic model and the prey and predator problems
...Show More Authors

In the present article, we implement the new iterative method proposed by Daftardar-Gejji and Jafari (NIM) [V. Daftardar-Gejji, H. Jafari, An iterative method for solving nonlinear functional equations, J. Math. Anal. Appl. 316 (2006) 753-763] to solve two problems; the first one is the problem of spread of a non-fatal disease in a population which is assumed to have constant size over the period of the epidemic, and the other one is the problem of the prey and predator. The results demonstrate that the method has many merits such as being derivative-free, overcome the difficulty arising in calculating Adomian polynomials to handle the nonlinear terms in Adomian Decomposition Method (ADM), does not require to calculate Lagrange multiplier a

... Show More
View Publication
Crossref (4)
Crossref
Publication Date
Sat Jul 03 2021
Journal Name
Periodicals Of Engineering And Natural Sciences (pen)
Comparison between VG-levy and Kernel function estimation with application
...Show More Authors

View Publication
Scopus Crossref
Publication Date
Sat Mar 04 2023
Journal Name
Baghdad Science Journal
Generalised Henstock - Kurzweil Integral with Multiple Point
...Show More Authors

This paper deals with a new Henstock-Kurzweil integral in Banach Space with Bilinear triple n-tuple and integrator function Ψ which depends on multiple points in partition. Finally, exhibit standard results of Generalized Henstock - Kurzweil integral in the theory of integration.

View Publication Preview PDF
Scopus Clarivate Crossref
Publication Date
Thu Apr 03 2025
Journal Name
Engineering, Technology & Applied Science Research
Application of the One-Step Second-Derivative Method for Solving the Transient Distribution in Markov Chain
...Show More Authors

Markov chains are an application of stochastic models in operation research, helping the analysis and optimization of processes with random events and transitions. The method that will be deployed to obtain the transient solution to a Markov chain problem is an important part of this process. The present paper introduces a novel Ordinary Differential Equation (ODE) approach to solve the Markov chain problem. The probability distribution of a continuous-time Markov chain with an infinitesimal generator at a given time is considered, which is a resulting solution of the Chapman-Kolmogorov differential equation. This study presents a one-step second-derivative method with better accuracy in solving the first-order Initial Value Problem

... Show More
View Publication
Scopus Crossref
Publication Date
Mon Jan 01 2024
Journal Name
Results In Nonlinear Analysis
Numerical solutions for the time fractional Black-Scholes model governing European option by using double integral transform decomposition method
...Show More Authors

View Publication
Scopus Crossref
Publication Date
Wed Mar 10 2021
Journal Name
Baghdad Science Journal
Heun Method Using to Solve System of NonLinear Functional Differential Equations
...Show More Authors

In this paper Heun method has been used to find numerical solution for first order nonlinear functional differential equation. Moreover, this method has been modified in order to treat system of nonlinear functional differential equations .two numerical examples are given for conciliated the results of this method.

View Publication Preview PDF
Crossref
Publication Date
Fri Mar 01 2019
Journal Name
Far East Journal Of Mathematical Sciences (fjms)
SOME TYPES OF DELAY DIFFERENTIAL EQUATIONS SOLVED BY SUMUDU TRANSFORM METHOD
...Show More Authors

View Publication
Crossref
Publication Date
Wed Dec 01 2021
Journal Name
Journal Of Economics And Administrative Sciences
Comparison Between Nelson-Olson Method and Two-Stage Limited Dependent Variables (2SLDV ) Method for the Estimation of a Simultaneous Equations System (Tobit Model)
...Show More Authors

This study relates to  the estimation of  a simultaneous equations system for the Tobit model where the dependent variables  ( )  are limited, and this will affect the method to choose the good estimator. So, we will use new estimations methods  different from the classical methods, which if used in such a case, will produce biased and inconsistent estimators which is (Nelson-Olson) method  and  Two- Stage limited dependent variables(2SLDV) method  to get of estimators that hold characteristics the good estimator .

That is , parameters will be estim

... Show More
View Publication Preview PDF
Crossref
Publication Date
Sun Feb 03 2019
Journal Name
Journal Of The College Of Education For Women
Solution of the electromechanical machining problem using the collocation method based on Bernstein polynomials
...Show More Authors

0

View Publication Preview PDF
Publication Date
Wed Jan 01 2020
Journal Name
Periodicals Of Engineering And Natural Sciences
Solving multicollinearity problem of gross domestic product using ridge regression method
...Show More Authors

This study is dedicated to solving multicollinearity problem for the general linear model by using Ridge regression method. The basic formulation of this method and suggested forms for Ridge parameter is applied to the Gross Domestic Product data in Iraq. This data has normal distribution. The best linear regression model is obtained after solving multicollinearity problem with the suggesting of 10 k value.

Scopus (4)
Scopus